# SDR FDEA202311171860

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113N550140
- Part serial: 003612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SURFACE OF #11 SPOILER ACTUATOR ATTACH FITTING BARE METAL AND POSSIBLE CRACK. REMOVED AND REPLACED #11 SPOILER ASSY PER FEDEX B757 AMM 27-61-01-4, P/N 113N5501-40 S/N 776175
